# SDR CALA2025012902097

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 18,954 hours, 1,873 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: 1303253113
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA SMELLED ELEC BURN AT 5500 AFTER T/O DOOR 3L AND 2LUPLOADED SMOKE / ORDER IN THE PLANE QUESTIONAIRE FORM 46-6020 BEGAN FIM PER AMM DMC-B787-A-21-20-F5-72A-421A-A , RAN OPS CHK ON EMERGENCY LIGHTING WELS BATTERYS, DUE TO 2 OF THEM BEING RPL THE NIGHT BEFORE. NO FAULTS NOTED. NO DEFECTS FOUND ON INITIAL EVALUATION. ODOR MORE PROMINENT FROM DOOR 2R AND LESS ON 3L. NO SMOKE ONLY BURNT ELECTRICAL SMELL. OPERATED BOTH ENGINES AND APU. BOTH PACKS OPERATED ALL GALLEY EQUIPMENT AND HEATERS. PERFORMED CABIN SYSTEMS ALL TEST AND EMERGENCY LIGHTS TEST. NO FAULTS FOUND. NO SMOKE OR FUMES DETECTED.  REF FIM DMC-B787-A-21-20-F5-72A-421A-A ADD EMP:119132 ALSO PERFORMED FIM DMC-B787-A-05-51-99-99A-282A-A CORRECTION TO EARLIER UPDATE. ANY SMELL ON ACFT AT DOOR 2R AND 3L WAS BY FLIGHT ATTENDANTS AND NOT BY ANYONE IN MAINTENANCE. PERFORMED DETAILED CHECK OF ALL CABIN LIGHTS FOR OPERATION, PERFORMED CABIN ALL TEST NO FAULTS NOTED. PERFORMED EMERGENCY EXIT LIGHTS OPERATIONAL TEST.PERFORMED OPERATION OF POLARIS SEATS FROM ROW 6 TO ROW 12, NO FAULTS NOTED. REQUESTED PANASONIC TO PERFORM IFE SYSTEM TEST, LOG PAGE 3687443. FOUND  SEVERAL IN SEAT POWER OUTLETS WITH CONTAMINATION, SEE LOG PAGE 3687704. NO EXISTING FAULTS NOTED IN CMC ATA 21 AND 24. NO TRIPPED CB'S NOTED. NO FAULTS ON ESIC PAGE. THERE IS NO ELECTRICAL BURN SMELL ON THE AIRCRAFT AT THE MOMENT WITH FANS ON OR OINSPECTED AIRCRAFT FOR SOURCE OF ODOR WITH NO DISCREPANCIES FOUND. DISCUSSED FINDINGS WITH TOMC AND AGREED LOGPAGE CAN BE CLOSED.
